Just wanted to let all know an experience I am going through.
I suffer with IPAH diagnosed in March this year. I went on Warafin during April after being in hospital for nearly three weeks. At the end of July I was rushed into hospital because I was very unwell, I was there for a month. During some of this time I was bed ridden, suffered with a major gout attack (two knees, and feet and one ellbow). I was also moved from one hospital to another (specialist). However, during this my time my right knee and thigh were not improving and were going a funny colour of yellow. It was so very painful. Ultimately they found it was an internal bleed, and they believed caused by the Warafin which I was taken off and after two transfusions of blood as I was Anemic, a bandage on my leg and moved to an injection of a Anticoagulant called Hibor. I also underwent numerous ecograms of the leg as well.
I was told by the hematologist that it was a severe bleed and due to visit him again in November and continue in the meantime with the Hibor. He is being cautious on the Warafin and said I would be moved first to Herapin and a low dose of Warafin subsequently. My dose previously was 5mg a day.
I am now just about walking without the aid of the crutch at home and due to try outside very soon.
Just thought I would let you know my experience. Comments welcomed.